The generalised anti-inverse elasticity rule: An existence result

Minagawa J, Upmann T (2021)
Mathematical Social Sciences 114: 110-115.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Minagawa, Junichi; Upmann, ThorstenUniBi
Abstract / Bemerkung
We consider an optimal commodity taxation problem under a consumption target with many consumer types and prove the existence of an optimal solution for this problem. The optimal solution obeys taxation rules that are contrary to standard ones such as the inverse-elasticity rule. For a single consumer type, we show that the necessary and sufficient conditions for the optimal solution obey the uniform pricing rule. (C) 2021 Elsevier B.V. All rights reserved.
Stichworte
Anti-inverse elasticity rule; Consumption target; Existence of an; optimal solution; Optimal commodity taxation; Uniform pricing
Erscheinungsjahr
2021
Zeitschriftentitel
Mathematical Social Sciences
Band
114
Seite(n)
110-115
ISSN
0165-4896
eISSN
1879-3118
Page URI
https://pub.uni-bielefeld.de/record/2961097

Zitieren

Minagawa J, Upmann T. The generalised anti-inverse elasticity rule: An existence result. Mathematical Social Sciences . 2021;114:110-115.
Minagawa, J., & Upmann, T. (2021). The generalised anti-inverse elasticity rule: An existence result. Mathematical Social Sciences , 114, 110-115. https://doi.org/10.1016/j.mathsocsci.2021.08.005
Minagawa, J., and Upmann, T. (2021). The generalised anti-inverse elasticity rule: An existence result. Mathematical Social Sciences 114, 110-115.
Minagawa, J., & Upmann, T., 2021. The generalised anti-inverse elasticity rule: An existence result. Mathematical Social Sciences , 114, p 110-115.
J. Minagawa and T. Upmann, “The generalised anti-inverse elasticity rule: An existence result”, Mathematical Social Sciences , vol. 114, 2021, pp. 110-115.
Minagawa, J., Upmann, T.: The generalised anti-inverse elasticity rule: An existence result. Mathematical Social Sciences . 114, 110-115 (2021).
Minagawa, Junichi, and Upmann, Thorsten. “The generalised anti-inverse elasticity rule: An existence result”. Mathematical Social Sciences 114 (2021): 110-115.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar